Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 10 > No. 1

 
   

On Parabolic Analytic Functions with Respect to Symmetrical Points

PP: 333-341
doi:10.18576/amis/100135
Author(s)
Khalida Inayat Noor, Humayoun Shahid, Muhammad Aslam Noor,
Abstract
Let A be the class of functions f , f (z) = z+ ех m=2 amzm, analytic in the open unit disc E. Let S∗ s (h) consist of functions f ∈ A such that 2z f ′(z) f (z)−f (−z) ≺ h(z), where ≺ denotes subordination and h(z) is analytic in E with h(0) = 1. For n = 0,1,2,3, . . . , a certain integral operator In : A→A is defined as In f = f−1 n ∗ f such that ( f−1 n ∗ fn)(z) = z z−1 , where fn(z) = z (1−z)n+1 , and ∗ denotes convolution. By taking h(z) =1+ 2 p2 􀀀log 1+ √ z 1− √ z 2a ,0

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved